Space-time registration-based model reduction of parameterized one-dimensional hyperbolic PDEs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2021

Space-time registration-based model reduction of parameterized one-dimensional hyperbolic PDEs

Abstract

We propose a model reduction procedure for rapid and reliable solution of parameterized hyperbolic partial differential equations. Due to the presence of parameter-dependent shock waves and contact discontinuities, these problems are extremely challenging for traditional model reduction approaches based on linear approximation spaces. The main ingredients of the proposed approach are (i) an adaptive space-time registration-based data compression procedure to align local features in a fixed reference domain, (ii) a space-time Petrov–Galerkin (minimum residual) formulation for the computation of the mapped solution, and (iii) a hyper-reduction procedure to speed up online computations. We present numerical results for a Burgers model problem and a shallow water model problem, to empirically demonstrate the potential of the method.
Fichier principal
Vignette du fichier
m2an200071.pdf (2.75 Mo) Télécharger le fichier
Origin : Publication funded by an institution

Dates and versions

hal-03146217 , version 1 (18-02-2021)

Identifiers

Cite

Tommaso Taddei, Lei Zhang. Space-time registration-based model reduction of parameterized one-dimensional hyperbolic PDEs. ESAIM: Mathematical Modelling and Numerical Analysis, 2021, 55 (1), pp.99-130. ⟨10.1051/m2an/2020073⟩. ⟨hal-03146217⟩
75 View
65 Download

Altmetric

Share

Gmail Facebook X LinkedIn More